# SDR NACA2018071800025

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER TIE AT BS927 S24R AFT CARGO PIT. CRACKED STRINGER TIE AT STA 927 STR 24R AFT CARGO PIT REPLACED WITH MADE REPAIR PART IAW REV 116 SRM 51- 30-01 FIG 7, INSTALLED WITH FASTENERS IAW REV 116 SRM 51-40-02 PAR 4 AND 7.
